# SDR HNAA2009012500017

- Difficulty date: January 23, 2009
- Submitted: January 25, 2009
- Operation: Air carrier
- Aircraft: N330EN
- Make and model: Dhav DHC8311
- Aircraft serial: 274
- Aircraft time: 35,307 hours, 40,931 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Part number: BV033001248
- Condition: Burned
- Location: Cabin
- Part time: 35,307 hours, 40,931 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

THE ROW 8DF OVERHEAD LIGHTING WAS FOUND TO HAVE A BURNT SOCKET RECEPTACLE.  A HIDDEN DAMAGE INSPECTION WAS PERFORMED AND BULB REMOVED FROM THE AFFECTED LIGHT FIXTURE.  THE SYSTEM C/B WAS COLLARED TO DEACTIVATE THE SYSTEM IAW SPECIAL PROCEDURES AND PLACED ON THE MEL LIST FOR THIS ACFT.  WHEN THE ACFT REACHED AN RON BASE, MX REPLACED THE LIGHT SOCKET AND ASSOCIATED BALLAST AND INSTALLED A NEW BULB. OPS CHECKS WERE GOOD AND THE ITEM WAS REMOVED FROM THE MEL LIST.
